# SDR DXTA2019051302379

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N907QS
- Make and model: Cessna 750
- Aircraft serial: 7500201
- Aircraft time: 15,384 hours, 9,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BURNING SMELL NOTICED NEAR GALLEY AREA.  TURNED CABIN MASTER SWITCH OFF AND ODOR WENT AWAY IN LESS THAN 2 MINUTES.  CABIN MASTER REMAINED OFF FOR DURATION OF FLIGHT.  CORRECTIVE ACTION, WITH POWER TO CABIN INTERIOR ON , OPERATED GALLEY COFFEE AND WATER HEATER POTS AND EXAMINED ALL GALLEY RELATED ELECTRONICS WITH NO DEFECTS NOTED OR BURNING SMELLS. OPERATED ALL CABIN ENTERTAINMENT INCLUDING MONITORS AND AUDIO WITH NO DEFECTS NOTED. OPERATED CABIN HEAT FUNCTIONS, BOOST FAN TO CHECK PROPER OPERATIONS OF ENVIRONMENTAL CONTROLS WITH NO DEFECTS NOTED.
